# SDR SIMA20120901006

- Difficulty date: September 1, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 22,961 hours, 19,410 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 00107656
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3244 THE CREW REPORTED THE EICAS WENT BLACK THEN SMOKE WAS COMING OUT OF DASH.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S  MFD IAW EMB 145 AMM 34-22-01 OPC GOOD IAW EMB 145 AMM 34-22-00. THE AIRCRAFT WAS RETURNED TO SERVICE.
